Cookie policy: This site uses cookies (small files stored on your computer) to simplify and improve your experience of this website. Cookies are small text files stored on the device you are using to access this website. For more information please take a look at our terms and conditions. Some parts of the site may not work properly if you choose not to accept cookies.

Join

Subscribe or Register

Existing user? Login

In the media

Steroid side effects depend on dose and length of time taken

21 February 2017: The side effects of steroids were highlighted by the Daily Mail, which asked ‘Why do steroids make your face swell? Neal Patel, a spokesperson for the Royal Pharmaceutical Society, said: “Your risk of experiencing side effects depends on the dose and how long you take the medicine for.”

Citation: The Pharmaceutical Journal DOI: 10.1211/PJ.2017.20202370

Have your say

For commenting, please login or register as a user and agree to our Community Guidelines. You will be re-directed back to this page where you will have the ability to comment.

Recommended from Pharmaceutical Press

Search an extensive range of the world’s most trusted resources

Powered by MedicinesComplete
PJJ Static MPU
  • Print
  • Share
  • Comment
  • Save
  • Print Friendly Version of this pagePrint Get a PDF version of this webpagePDF

Jobs you might like

Newsletter Sign-up

Want to keep up with the latest news, comment and CPD articles in pharmacy and science? Subscribe to our free alerts.